# SDR FDEA200906192169

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 284N17052
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACCELEROMETER BRACKETS (QTY 02) CORRODED. CORROSION FOUND EXCEEDED SRM LIMITS.  QTY 02 ACCELEROMETER BRACKETS REMOVED AND REPLACED IAW SRM 51-40-02 REV 96.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
